# SDR C2XA03TY097

- Difficulty date: July 27, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 7,513 hours, 5,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Part serial: NA
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS- DURING A SCHEDULED 2C INSPECTION THE LT AND RT AISLE OMEGA BEAM AT THE SECOND CARBON CROSS BAR WAS FOUND CORRODED.  MAINTENANCE CUT OUT DAMAGED SECTIONS ON LT AND RT FLOORBEAM, FAB EXTERNAL ANGLE SHIM AND FILLER ALODINED, PRIMED, PAINTED AND INSTALLED FA PARTS IAW EMB 145 SRM 53-21-10 AND EMB 145 CPM 51-21-04, 05.06.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK.
